Advances in Pure Mathematics

Vol.4 No.5(2014), Paper ID 45963, 9 pages

DOI:10.4236/apm.2014.45028

 

Nikodým-Type Theorems for Lattice Group-Valued Measures with Respect to Filter Convergence

 

Antonio Boccuto, Xenofon Dimitriou

 

Dipartimento di Matematica e Informatica, Perugia, Italy
Department of Mathematics, University of Athens, Athens, Greece

 

Copyright © 2014 Antonio Boccuto, Xenofon Dimitriou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Boccuto, A. and Dimitriou, X. (2014) Nikodým-Type Theorems for Lattice Group-Valued Measures with Respect to Filter Convergence. Advances in Pure Mathematics, 4, 213-221. doi: 10.4236/apm.2014.45028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.